The Open UniversitySkip to content
 

Local mixtures of the exponential distribution

Anaya-Izquierdo, K. A. and Marriott, P. K. (2007). Local mixtures of the exponential distribution. Annals of the Institute of Statistical Mathematics, 59(1) pp. 111–134.

DOI (Digital Object Identifier) Link: http://doi.org/10.1007/s10463-006-0095-z
Google Scholar: Look up in Google Scholar

Abstract

A new class of local mixture models called local scale mixture models is introduced. This class is particularly suitable for the analysis of mixtures of the exponential distribution. The affine structure revealed by specific asymptotic expansions is the motivation for the construction of these models. They are shown to have very nice statistical properties which are exploited to make inferences in a straightforward way. The effect on inference of a new type of boundaries, called soft boundaries, is analyzed. A simple simulation study shows the applicability of this type of models.

Item Type: Journal Article
Copyright Holders: 2007 The Institute of Statistical Mathematics, Tokyo
ISSN: 1572-9052
Academic Unit/Department: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Item ID: 15559
Depositing User: Colin Smith
Date Deposited: 24 Apr 2009 09:12
Last Modified: 02 Aug 2016 13:24
URI: http://oro.open.ac.uk/id/eprint/15559
Share this page:

Altmetrics

Scopus Citations

▼ Automated document suggestions from open access sources

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk